# SDR DL72W011133

- Difficulty date: July 8, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- Aircraft time: 78,088 hours, 52,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 10617842
- Part serial: 1117
- Condition: Discharged
- Location: F/C Cabin
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

1ST CLASS AISLE EMERGENCY LT INOP - REPLACED BATTERY PACK
